# SDR WWMA9700070

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297AE
- Make and model: Saab 340B
- Aircraft serial: 340B297
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW FOUND THE REAR HALF OF THE FLOOR LIGHTING AND EMERGENCY OVERHEAD LIGHTS OUT.  MAINTENANCE RESECURED BATTERY PACK CANNON PLUG.
